On the Darboux problem for a degenerating hyperbolic system
Doklady Akademii Nauk, Tome 201 (1971) no. 3, pp. 538-541
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_3_a5,
author = {M. Meredov},
title = {On the {Darboux} problem for a degenerating hyperbolic system},
journal = {Doklady Akademii Nauk},
pages = {538--541},
year = {1971},
volume = {201},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_3_a5/}
}
M. Meredov. On the Darboux problem for a degenerating hyperbolic system. Doklady Akademii Nauk, Tome 201 (1971) no. 3, pp. 538-541. http://geodesic.mathdoc.fr/item/DAN_1971_201_3_a5/